RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Amosov, Andrey Avenirovitch

Statistics Math-Net.Ru
Total publications: 36
Scientific articles: 35
Presentations: 1

Number of views:
This page:3106
Abstract pages:6527
Full texts:2124
References:533
Professor
Doctor of physico-mathematical sciences (1998)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 6.03.1954
Phone: +7 (495) 362 77 74
Fax: +7 (495) 362 77 72
E-mail: ,
Keywords: mathematical physics equations, nonlinear boundary value problems, week solution, finite-difference scheme, error estimate, homogenization, projection methods.
UDC: 512.831/99, 517.9, 517.958, 519.21, 533.7, 621.391.1, 519.634, 519.934

Subject:

Nonlinear partial differential equations. Homogenization. Numerical methods. Integral equations.

   
Main publications:
  1. Amosov A.A. and Zlotnik A.A., “A study of finite-difference method for one-dimensional viscous heat conductive gas flow equation. Part I: A priori estimates and stability”, Sov. J. Numer. Anal. Math. Modelling, 2:3 (1987), 159–178  mathscinet  zmath
  2. Amosov A.A., Dubinskii Ju.A., Kopchenova N.V., Computational Methods for Engineers, Vystshaja Shkola, Moscow, 1994; Second edition, MPEI, Moscow, 2003; Third edition, MPEI Publisher House, Moscow, 2008
  3. Amosov A.A. and Zlotnik A.A., “An error estimate of quasi-averaging of the equations of motion of a viscous barotropic medium with rapidly oscillating data”, Comp. Maths. Math. Phys., 36:10 (1996), 1415–1428  mathscinet  zmath
  4. Amosov A.A., “The existence of global generalised solutions of the equations of one-dimensional motion of a real gas with discontinuous data”, Differential Equations, 36:4 (2000), 540–558  crossref  mathscinet  zmath
  5. Amosov A.A., “Global solvability of a nonlinear nonstationary problem with a nonlocal boundary value condition of radiative heat transfer type”, Differential Equations, 41:1 (2005), 96–109  crossref  mathscinet  zmath

http://www.mathnet.ru/eng/person19482
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/217584

Publications in Math-Net.Ru
2017
1. A. A. Amosov, “Stationary problem of complex heat transfer in a system of semitransparent bodies with boundary conditions of diffuse reflection and refraction of radiation”, Zh. Vychisl. Mat. Mat. Fiz., 57:3 (2017),  510–535  mathnet  elib; Comput. Math. Math. Phys., 57:3 (2017), 515–540  isi  scopus
2016
2. A. A. Amosov, “Nonstationary problem of complex heat transfer in a system of semitransparent bodies with radiation diffuse reflection and refraction boundary-value conditions”, CMFD, 59 (2016),  5–34  mathnet
2007
3. A. A. Amosov, I. A. Goshev, “Substantiation of two-scale homogenization of the equations governing the longitudinal vibrations of a viscoelastoplastic Ishlinskii material”, Zh. Vychisl. Mat. Mat. Fiz., 47:6 (2007),  988–1006  mathnet; Comput. Math. Math. Phys., 47:6 (2007), 943–961  scopus
2006
4. A. A. Amosov, A. E. Vestfal'skii, “Finite-difference scheme for two-scale homogenized equations of one-dimensional motion of a thermoviscoelastic Voigt-type body”, Zh. Vychisl. Mat. Mat. Fiz., 46:4 (2006),  727–754  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 46:4 (2006), 691–718  scopus
2005
5. A. A. Amosov, “Global solvability of a nonlinear nonstationary problem with a nonlocal boundary condition of radiative heat transfer type”, Differ. Uravn., 41:1 (2005),  93–104  mathnet  mathscinet; Differ. Equ., 41:1 (2005), 96–109
2002
6. A. A. Amosov, “Existence of Global Weak Solutions to the Equations of One-Dimensional Nonlinear Thermoviscoelasticity with Discontinuous Data”, Tr. Mat. Inst. Steklova, 236 (2002),  11–19  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 236 (2002), 3–11
2001
7. A. A. Amosov, A. A. Zlotnik, “Substantiation of two-scale homogenization of one-dimensional nonlinear thermoviscoelasticity equations with nonsmooth data”, Zh. Vychisl. Mat. Mat. Fiz., 41:11 (2001),  1713–1733  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 41:11 (2001), 1630–1650
2000
8. A. A. Amosov, “The existence of global generalized solutions of the equations of one-dimensional motion of a real viscous gas with discontinuous data”, Differ. Uravn., 36:4 (2000),  486–499  mathnet  mathscinet; Differ. Equ., 36:4 (2000), 540–558
1999
9. A. A. Amosov, A. A. Zlotnik, “A semidiscrete method for solving equations of the one-dimensional motion of a viscous heat-conducting gas with nonsmooth data. Regularity of solutions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1999, 5,  12–25  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 43:5 (1999), 10–23
10. A. A. Amosov, A. A. Zlotnik, “A finite difference scheme for quasi-averaged equations of one-dimensional viscous heat-conducting gas flow with nonsmooth data”, Zh. Vychisl. Mat. Mat. Fiz., 39:4 (1999),  592–611  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 39:4 (1999), 564–583
1998
11. A. A. Zlotnik, A. A. Amosov, “Stability of generalized solutions to equations of one-dimensional motion of viscous heat-conducting gases”, Mat. Zametki, 63:6 (1998),  835–846  mathnet  mathscinet  zmath; Math. Notes, 63:6 (1998), 736–746  isi
12. A. A. Amosov, A. A. Zlotnik, “Quasi-averaging of the system of equations of one-dimensional motion of a viscous heat-conducting gas with rapidly oscillating data”, Zh. Vychisl. Mat. Mat. Fiz., 38:7 (1998),  1204–1219  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 38:7 (1998), 1152–1167
1997
13. A. A. Amosov, A. A. Zlotnik, “On properties of generalized solutions of one-dimensional linear parabolic problems with nonsmooth coefficients”, Differ. Uravn., 33:1 (1997),  83–95  mathnet  mathscinet; Differ. Equ., 33:1 (1997), 83–96
14. A. A. Amosov, A. A. Zlotnik, “A semidiscrete method for solving equations of the one-dimensional motion of a non-homogeneous viscous heat-conducting gas with nonsmooth data”, Izv. Vyssh. Uchebn. Zaved. Mat., 1997, 4,  3–19  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 41:4 (1997), 1–17
15. A. A. Amosov, “Weak convergence for a class of rapidly oscillating functions”, Mat. Zametki, 62:1 (1997),  145–150  mathnet  mathscinet  zmath; Math. Notes, 62:1 (1997), 122–126  isi
16. A. A. Zlotnik, A. A. Amosov, “On the stability of generalized solutions of equations of one-dimensional motion of a viscous heat-conducting gas”, Sibirsk. Mat. Zh., 38:4 (1997),  767–789  mathnet  mathscinet  zmath; Siberian Math. J., 38:4 (1997), 663–684  isi
1996
17. A. A. Amosov, A. A. Zlotnik, “An estimate of the error of quasi-averaging of the equations of motion of a viscous barotropic medium with rapidly oscillating data”, Zh. Vychisl. Mat. Mat. Fiz., 36:10 (1996),  111–128  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 36:10 (1996), 1415–1428  isi
18. A. A. Amosov, A. A. Zlotnik, “On quasi-averaged equations of the one-dimensional motion of a viscous barotropic medium with rapidly oscillating data”, Zh. Vychisl. Mat. Mat. Fiz., 36:2 (1996),  87–110  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 36:2 (1996), 203–220  isi
1995
19. A. A. Amosov, A. A. Zlotnik, “Uniqueness and stability of generalized solutions of quasi-averaged equations of the one-dimensional motion of a viscous barotropic medium”, Differ. Uravn., 31:7 (1995),  1123–1131  mathnet  mathscinet  zmath; Differ. Equ., 31:7 (1995), 1056–1066
1994
20. A. A. Amosov, A. A. Zlotnik, “Solvability “in the large” of a class of quasilinear systems of equations of composite type with nonsmooth data”, Differ. Uravn., 30:4 (1994),  596–609  mathnet  mathscinet  zmath; Differ. Equ., 30:4 (1994), 545–558
21. A. A. Amosov, A. A. Zlotnik, “Uniqueness and stability of generalized solutions for a class of quasilinear systems of composite type equations”, Mat. Zametki, 55:6 (1994),  13–31  mathnet  mathscinet  zmath; Math. Notes, 55:6 (1994), 555–567  isi
1992
22. A. A. Amosov, A. A. Zlotnik, “Solvability “in the large” of a system of equations of the one-dimensional motion of an inhomogeneous viscous heat-conducting gas”, Mat. Zametki, 52:2 (1992),  3–16  mathnet  mathscinet  zmath; Math. Notes, 52:2 (1992), 753–763  isi
1989
23. A. A. Amosov, A. A. Zlotnik, “A difference scheme on a non-uniform mesh for the equations of one-dimensional magnetic gas dynamics”, Zh. Vychisl. Mat. Mat. Fiz., 29:4 (1989),  521–534  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 29:2 (1989), 129–139
1987
24. A. A. Amosov, A. A. Zlotnik, “Difference schemes of second-order of accuracy for the equations of the one-dimensional motion of a viscous gas”, Zh. Vychisl. Mat. Mat. Fiz., 27:7 (1987),  1032–1049  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 27:4 (1987), 46–57
1986
25. A. A. Amosov, A. A. Zlotnik, “A difference scheme for equations of one-dimensional motion of a viscous barotropic gas, its properties and estimates of the error “in the large””, Dokl. Akad. Nauk SSSR, 288:2 (1986),  270–275  mathnet  mathscinet  zmath
1985
26. A. A. Amosov, A. A. Zlotnik, “A difference scheme for equations of motion of a viscous heat conducting gas, its properties and error estimates “in the large””, Dokl. Akad. Nauk SSSR, 284:2 (1985),  265–269  mathnet  mathscinet  zmath
27. A. A. Amosov, “Correctness “in the large” of initial-boundary value problems for a system of equations of the dynamics of a viscous radiating gas”, Dokl. Akad. Nauk SSSR, 280:6 (1985),  1326–1329  mathnet  mathscinet  zmath
1982
28. A. A. Amosov, A. B. Borisov, V. D. Valedinskii, M. V. Vladimirov, Ya. M. Zhileikin, A. A. Zlotnik, M. A. Kuz'mina, “A set of routines for the solution of problems of nonlinear optics”, Zh. Vychisl. Mat. Mat. Fiz., 22:3 (1982),  756–758  mathnet  mathscinet; U.S.S.R. Comput. Math. Math. Phys., 22:3 (1982), 275–277
1980
29. A. A. Amosov, N. S. Bakhvalov, J. I. Osipik, “Iteration processes for a problem of stationary heat exchange in a system of absolutely black bodies”, Zh. Vychisl. Mat. Mat. Fiz., 20:1 (1980),  104–111  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 20:1 (1980), 110–120
1979
30. A. A. Amosov, “The limit connection between two problems of radiation heat transfer”, Dokl. Akad. Nauk SSSR, 246:5 (1979),  1080–1083  mathnet  mathscinet
31. A. A. Amosov, “The solvability of a problem of radiation heat transfer”, Dokl. Akad. Nauk SSSR, 245:6 (1979),  1341–1344  mathnet  mathscinet
1977
32. A. A. Amosov, “A positive solution of an elliptic equation with nonlinear integral boundary condition of the radiation type”, Mat. Zametki, 22:1 (1977),  117–128  mathnet  mathscinet  zmath; Math. Notes, 22:1 (1977), 555–561
33. A. A. Amosov, V. D. Valedinskii, Ya. M. Zhileikin, A. A. Zlotnik, “Description of a program set for solution of the light-wave propagation equations”, Zh. Vychisl. Mat. Mat. Fiz., 17:4 (1977),  1074–1076  mathnet  zmath; U.S.S.R. Comput. Math. Math. Phys., 17:4 (1977), 253–256
1976
34. A. A. Amosov, V. V. Kolpakov, “Ordering of Information Criteria for Discrimination of Probability Distributions”, Probl. Peredachi Inf., 12:4 (1976),  3–9  mathnet  mathscinet  zmath; Problems Inform. Transmission, 12:4 (1976), 245–250
1972
35. A. A. Amosov, V. V. Kolpakov, “Scalar-Matrix Differentiation and Its Applications to Constructive Problems of Communication Theory”, Probl. Peredachi Inf., 8:1 (1972),  3–15  mathnet  mathscinet  zmath; Problems Inform. Transmission, 8:1 (1972), 1–9

2017
36. A. A. Amosov, Yu. A. Dubinskii, V. V. Kozlov, M. K. Kerimov, L. G. Popov, A. L. Skubachevskii, V. M. Filippov, M. F. Cherepova, “In memory of Professor Stanislav Ivanovich Pokhozhaev, Corresponding Member of RAS”, Zh. Vychisl. Mat. Mat. Fiz., 57:3 (2017),  379–380  mathnet  elib

Presentations in Math-Net.Ru
1. О разрешимости начально-краевой задачи сложного теплообмена с краевыми условиями диффузного отражения и преломления для излучения
A. A. Amosov
International conference on Function Spaces and Approximation Theory dedicated to the 110th anniversary of S. M. Nikol'skii
May 27, 2015 15:20

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019